# SDR DALA2017080806075

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CABIN WET AREA BS 947 TO 967, LBL 50 FLOOR SUPPORT CORRODED.  MAINTENANCE REPLACED THE FLOOR SUPPORT IAW DWG 147A5660.
